Linear forms in p-adic logarithms. II
Compositio Mathematica, Volume 74 (1990) no. 1, pp. 15-113.
@article{CM_1990__74_1_15_0,
     author = {Yu, Kunrui},
     title = {Linear forms in $p$-adic logarithms. {II}},
     journal = {Compositio Mathematica},
     pages = {15--113},
     publisher = {Kluwer Academic Publishers},
     volume = {74},
     number = {1},
     year = {1990},
     zbl = {0723.11034},
     mrnumber = {1055245},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1990__74_1_15_0/}
}
TY  - JOUR
AU  - Yu, Kunrui
TI  - Linear forms in $p$-adic logarithms. II
JO  - Compositio Mathematica
PY  - 1990
DA  - 1990///
SP  - 15
EP  - 113
VL  - 74
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1990__74_1_15_0/
UR  - https://zbmath.org/?q=an%3A0723.11034
UR  - https://www.ams.org/mathscinet-getitem?mr=1055245
LA  - en
ID  - CM_1990__74_1_15_0
ER  - 
%0 Journal Article
%A Yu, Kunrui
%T Linear forms in $p$-adic logarithms. II
%J Compositio Mathematica
%D 1990
%P 15-113
%V 74
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1990__74_1_15_0
Yu, Kunrui. Linear forms in $p$-adic logarithms. II. Compositio Mathematica, Volume 74 (1990) no. 1, pp. 15-113. http://archive.numdam.org/item/CM_1990__74_1_15_0/

[1] A. Baker, A sharpening of the bounds for linear forms in logarithms II, Acta Arith. 24 (1973) 33-36. | MR | Zbl

[2] A. Baker, The theory of linear forms in logarithms, Transcendence theory: advances and applications edited by A. Baker and D.W. Masser, Academic Press, London, 1977, pp. 1-27. | MR | Zbl

[3] A. Baker and J. Coates, Fractional parts of powers of rationals, Math. Proc. Camb. Phil. Soc. 77 (1975) 269-279. | MR | Zbl

[4] A. Baker and H. Stark, On a fundamental inequality in number theory, Ann. Math. 94 (1971) 190-199. | MR | Zbl

[5] D.W. Boyd, The maximal modulus of an algebraic integer, Mathematics of Computation 45 (1985) 243-249. | MR | Zbl

[6] A. Capelli, Sulla riduttibilità della funzione xn - A in un campo qualunque di razionalità (Auszug aus einem an Herrn F. Klein gerichteten Briefe), Mathemat. Annalen 54 (1901) 602-603. | JFM | MR

[7] P.J. Cijsouw and M. Waldschmidt, Linear forms and simultaneous approximations, Compositio Math. 37 (1978) 21-50. | Numdam | Zbl

[8] E. Dobrowolski, On the maximal modulus of conjugates of an algebraic integer, Bull. Acad. Polon. Sci. 26 (1978) 291-292. | MR | Zbl

[9] H. Hasse, Number theory, Springer-Verlag, Berlin, Heidelberg, New York 1980. | MR | Zbl

[10] S. Lang, Elliptic curves diophantine analysis, Grundl. Math. Wissensch. 231, Springer-Verlag, Berlin, 1978. | MR | Zbl

[11] R. Lidl and H. Niederreiter, Introduction to finite fields and their applications, Cambridge University Press, Cambridge, 1986. | MR | Zbl

[12] J.H. Loxton, M. Mignotte, A.J. Van Der Poorten and M. Waldschmidt, A lower bound for linear forms in the logarithms of algebraic numbers, C.R. Math. Acad. Sci. Canada 11 (1987) 119-124. | Zbl

[13] K. Mahler, Über transzendente P-adische Zahlen, Compositio Math. 2 (1935) 259-275. | JFM | Numdam | Zbl

[14] A.J. Van Der Poorten, Linear forms in logarithms in the p-adic case, Transcendence theory: advances and applications edited by A. Baker and D.W. Masser, Academic Press, London, 1977, pp. 29-57. | MR | Zbl

[15] L. Rédei, Algebra Vol. 1, Akadémiai Kiadó, Budapest, 1967. | MR | Zbl

[16] C.J. Smyth, On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971) 169-175. | MR | Zbl

[17] R. Tijdeman, On the equation of Catalan, Acta Arith. 29 (1976) 197-209. | MR | Zbl

[18] M. Waldschmidt, A lower bound for linear forms in logarithms, Acta Arith. 37 (1980) 257-283. | MR | Zbl

[19] E. Weiss, Algebraic number theory, McGraw Hill, New York, 1963. | MR | Zbl

[20] Kunrui Yu, Linear forms in logarithms in the p-adic case, New advances in transcendence theory edited by A. Baker, Cambridge University Press, Cambridge, 1988, pp. 411-434. | MR | Zbl

[21] Kunrui Yu, Linear forms in p-adic logarithms, to appear in Acta Arith.; Max-Planck-Institut für Mathematik Bonn Preprint MPI/87-20. | MR